# SDR USAA2013053000009

- Difficulty date: May 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,023 hours, 15,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: 1285801AB
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 9D EMERGENCY EXIT LIGHT BRACKET BROKEN.  REPLACED EMERGENCY EXIT LIGHT BRACKET.
